# SDR CA130109002

- Difficulty date: January 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 492637
- Condition: Cracked
- Location: Mlg
- Part time: 13,011 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LOADING AT THE GATE, THE PILOTS NOTICED A LOUD BANG.  DURING ACFT  INSPECTION RT MLG INBD AXLE WAS FOUND CRACKED PISTON, AXLE, METERING PIN ASSY, PN: 49263-7.
